# SDR YENA201901080018

- Difficulty date: January 8, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 21,250 hours, 14,091 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF1490
- Condition: Unserviceable
- Location: L1 Door
- Part time: 18,311 hours, 12,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1186, RDU-JFK. L1 DOOR ESCAPE SLIDE INADVERTENTLY UNRAVELED; R & R L1 DOOR ESCAPE SLIDE IAW AMM 25-65-00. OPS CK GOOD. R & R DOOR ASSIST BOTTLE DIAPHRAGM IAW AMM 52-11-53 + SERVICED IAW AMM 52-11-51 OPS CK GOOD. HOLDS PRESSURE.
